# SDR UHLA2010021700008

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 3,395 hours, 2,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER LT BATT FAULT ADVISORY MESSAGE ON EICAS ONLY WHEN EMER LIGHT SWITCH IS IN OFF POSITION.  MAINTENANCE REMOVED AND REPLACED RT INBOARD EMERGENCY LIGHT POWER UNIT IAW EMB 175 MM 33-50-01.
